MAUDE Adverse Event Report: SI-BONE, INC. IFUSE IMPLANT SYSTEM; ORTHOPEDIC ROD

SI-BONE, INC. IFUSE IMPLANT SYSTEM; ORTHOPEDIC ROD
Model Number 7045-90
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique manual, ifu, certificates of conformance and fmea, there is no indication of device failure and no indication that the device was out of specification.The most probable root cause could not be determined.
 
Event or Problem Description
The patient had right side si joint arthrodesis in (b)(6) 2017 where three implants were placed.The patient was pain free for six weeks, but reported pain after twisting her back.The surgeon saw no evidence of malpositioning or loosening of any of the implants on ct scans and was not sure if the implants were the pain generator, but decided to remove the superior positioned implant anyway.In (b)(6) 2017, the surgeon performed a revision surgery where he removed the most superior positioned implant.No other implants were adjusted or removed.The patient's pain symptoms resolved following the revision procedure.

Brand Name
IFUSE IMPLANT SYSTEM
Common Device Name
ORTHOPEDIC ROD
Manufacturer (Section D)
SI-BONE, INC.
3055 olin avenue
suite 2200
san jose CA 95128 2066
MDR Report Key6809056
Report Number3007700286-2017-00073
Device Sequence Number162923
Product Code OUR
UDI-Device Identifier00859256003293
UDI-Public00859256003293
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K080398
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/17/2021
Device Model Number7045-90
Device Lot Number493795
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2017
Initial Report FDA Received Date08/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR